# SDR QXEA2016061700404

- Difficulty date: June 17, 2016
- Submitted: June 21, 2016
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4048
- Aircraft time: 36,161 hours, 37,885 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire Harness
- Condition: Unsecure
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

WIRE BUNDLE HANGING DOWN ABOVE CAPTAIN'S RT RUDDER PEDAL, AFFECTS USE OF PEDALS.  ADJUSTED THE HARNESS, OPERATED THE RUDDER PEDALS THROUGH FULL MOVEMENT, NO DEFECTS NOTED.  RETURNED TO SERVICE.
